MathSciNet Relay Station
MathSciNet bibliographic data
MR1993972 (2004j:58024) 58J26 (57R20 58J20)
Han, Fei; Zhang, Weiping ${\rm Spin}\sp c$-manifolds and elliptic genera. C. R. Math. Acad. Sci. Paris 336 (2003), no. 12, 1011–1014.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement